# SDR GNL2006F00000

- Difficulty date: August 29, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N730CA
- Make and model: Israel 1124
- Aircraft serial: 295
- Engine: Garrtt TFE73131G
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 723552483
- Condition: Cracked
- Location: Hydraulic System
- Part time: 8,679 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AC EXPERIENCED A HYD PRESSURE WARNING LIGHT ON THE RT ENGINE HYD PUMP, THEN THE LT ENGINE DRIVEN HYD PUMP.  THE LANDING GEAR WAS EXTENDED WITH THE EMERGENCY BLOW DOWN SYSTEM.  THE AC LANDED WITH NO OTHER ISSUES.  THE AC WAS TOWED FROM THE RUNWAY TO THE HANGER.  THE FAILURE WAS A HYD LANDING FEAR RETRACT LINE IN THE LT WING ROOT DEVELOPED A CRACK, AND ALL THE HYD FLUID UNDER PRESSURE, DRAINED THE HYD SYSTEM FLUID LEVEL.  (K)
